Alert archive / South Dakota / High Wind Warnings in 2008
High Wind Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind warning at Oct 26, 2008, 3:51 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 26, 2008, 5:00 AM CDT. It was in force for 14 hr. 34 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2008, 3:51 AM CDT (08:51 UTC)
- In effect from
- Oct 26, 2008, 5:00 AM CDT
- Expired
- Oct 26, 2008, 7:02 PM CDT
- In force
- 14 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 5:05 AM CDT | NON-TSTM WND GST 58 | Aberdeen, SD | |
| Oct 26, 5:26 AM CDT | NON-TSTM WND GST 59 | Pierre, SD | |
| Oct 26, 6:34 AM CDT | NON-TSTM WND GST 59 | 4 Sw Hillhead, SD | MEASURED AT MARSHALL COUNTY /MRLS2/ RAWS SITE. GUST OCCURRED BETWEEN 534 AND 634 AM CDT. |
| Oct 26, 6:59 AM CDT | NON-TSTM WND GST 58 | Sisseton, SD | |
| Oct 26, 9:33 AM CDT | NON-TSTM WND GST 58 | 1 E Mobridge, SD | WIND GUST REPORTED BY KMBG ASOS |
| Oct 26, 9:47 AM CDT | NON-TSTM WND GST 61 | Watertown, SD | |
| Oct 26, 9:47 AM CDT | NON-TSTM WND GST 73 | 2 W Onida, SD | |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 40 | 1 Nw Pollock, SD | SPOTTER REPORTED 40 MPH SUSTAINED WINDS ALL MORNING |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 40 | Gann Valley, SD | SHERIFFS OFFICE REPORTED LIGHT CROP DAMAGE AND SMALL LIMBS DOWN WITH SUSTAINED WINDS ESTIMATED AT 40 MPH |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 40 | Highmore, SD | ESTIMATED SUSTAINED WINDS AT 40 MPH WITH HIGHER GUSTS |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 40 | Redfield, SD | LAW ENFORCEMENT IN REDFIELD REPORTED SUSTAINED 40 MPH WINDS ALL MORNING AS WELL AS TREE LIMBS DOWN |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 40 | Roscoe, SD | SHERIFFS OFFICE REPORTED SUSTAINED 40 MPH WINDS FOR AT LEAST ONE HOUR WITH LARGE TREE LIMBS DOWN IN ROSCOE. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 50 | Pierpont, SD | SPOTTER ESTIMATED SUSTAINED WINDS AT 40 TO 50 MPH ALL MORNING IN PIERPONT. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 50 | Wheaton, MN | SHERIFFS OFFICE REPORTED A WOODEN FENCE BLOWN OVER AND MOTEL SIGN DOWN. WIND SPEEDS ESTIMATED AT A SUSTAINED 40 MPH WITH GUSTS TO 50 MPH. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND GST 60 | Ortonville, MN | SHERIFFS OFFICE REPORTED A DOCK MOVED SEVERAL YARDS OUT OF WATER ON TO LAND. WIND SPEEDS WERE ESTIMATED AT SUSTAINED 40 MPH WITH GUSTS TO 60 MPH. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND DMG | Clark, SD | SHERIFFS OFFICE REPORTED TREES AND POWER POLES DOWN AS WELL AS ROOF DAMAGE IN CLARK. ESTIMATED SUSTAINED WINDS AT 40 MPH OR GREATER. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND DMG | Clear Lake, SD | 3 INCH TREE LIMBS DOWN IN CLEAR LAKE. WINDS ESTIMATED AT A SUSTAINED 40 MPH ALL MORNING WITH GUSTS UP TO 60 MPH. |
| Oct 26, 10:00 AM CDT | NON-TSTM WND DMG | Milbank, SD | SPOTTER REPORTED 2 INCH DIAMETER TREE LIMBS DOWN AND TIN BLOWN OFF A ROOF. ESTIMATED SUSTAINED WINDS AT 40 MPH OR GREATER. |
| Oct 26, 10:30 AM CDT | NON-TSTM WND GST 40 | Cresbard, SD | WINDS BLEW TREE DOWN WHICH FELL ON A TRANSMITTER CAUSING POWER OUTAGES. ESTIMATED SUSTAINED WINDS AT 40 MPH OR GREATER. |
| Oct 26, 10:43 AM CDT | NON-TSTM WND GST 40 | Fort Pierre, SD | TREE LIMBS DOWN WITH WINDS ESTIMATED AT A SUSTAINED 40 MPH OR GREATER |
| Oct 26, 10:43 AM CDT | NON-TSTM WND GST 69 | Hayti, SD | EMERGENCY MANAGER REPORTED POWER OUTAGES AND MINOR STRUCTURE DAMAGE |
| Oct 26, 11:00 AM CDT | NON-TSTM WND GST 60 | Murdo, SD | SHERIFFS OFFICE REPORTED SUSTAINED WINDS AT 40 MPH WITH GUSTS UP TO 60 MPH. A TRAILOR WAS TIPPED BY THE WIND ON I-90. |
| Oct 26, 11:30 AM CDT | NON-TSTM WND GST 66 | Pierre, SD | TIME CORRECTED |
| Oct 26, 11:40 AM CDT | NON-TSTM WND GST 68 | 6 E Parade, SD | MEASURED ON SDSU MESONET SITE |
| Oct 26, 11:41 AM CDT | NON-TSTM WND GST 62 | 6 E Danforth, SD | MEASURED AT HURON RAWS SITE. GUST OCCURRED BETWEEN 1041 AND 1141 AM CDT. |
| Oct 26, 12:00 PM CDT | NON-TSTM WND GST 40 | Gettysburg, SD | SUPER AWOS REPORTED SUSTAINED 40 MPH WINDS |
| Oct 26, 12:00 PM CDT | NON-TSTM WND GST 64 | 17 Ese Fort Pierre, SD | MEASURED BY FORT PIERRE RAWS SITE |
| Oct 26, 12:00 PM CDT | NON-TSTM WND GST 66 | Pierre, SD | |
| Oct 26, 12:43 PM CDT | NON-TSTM WND GST 59 | Aberdeen, SD | REPORTED BY KABR ASOS |
| Oct 26, 12:45 PM CDT | NON-TSTM WND DMG | Aberdeen, SD | REPORTS OF LIGHT POLES DOWN AT SWISHER FIELD...BILLBOARD DOWN NEAR FAMILY DOLLAR AND A MOBILE HOME TIPPED OVER |
| Oct 26, 12:51 PM CDT | NON-TSTM WND GST 58 | 4 Nw Lantry, SD | MEASURED AT BEAR CREEK RAWS SITE. GUST OCCURRED BETWEEN 1151 AM AND 1251 PM CDT. |
| Oct 26, 2:20 PM CDT | NON-TSTM WND GST 58 | Mcintosh, SD | MEASURED BY SDSU MESONET SITE |
| Oct 26, 2:59 PM CDT | NON-TSTM WND GST 65 | 13 N Vivian, SD | MEASURED BY FORT PIERRE RAWS SITE. GUST OCCURRED BETWEEN 159 AND 259 PM CDT. CORRECTED COUNTY NAME AND EDITED FOR HIGHEST WIND GUST AT LOCATION. |
| Oct 26, 3:15 PM CDT | NON-TSTM WND GST 59 | 10 W Long Lake, SD | MEASURED AT SAND LAKE RAWS SITE. GUST OCCURRED BETWEEN 215 AND 315 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 260851 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 351 AM CDT SUN OCT 26 2008 ...VERY STRONG NORTHWEST WINDS TODAY INTO THIS EVENING... .A COLD FRONT WILL PUSH SOUTH THROUGH THE REGION THIS MORNING WITH VERY STRONG NORTHWEST WINDS DEVELOPING BEHIND IT. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261700- /O.UPG.KABR.HW.A.0001.081026T0900Z-081027T0600Z/ /O.NEW.KABR.HW.W.0001.081026T1000Z-081027T0100Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 351 AM CDT SUN OCT 26 2008 /251 AM MDT SUN OCT 26 2008/ ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE INTO THE 30 TO 45 MPH RANGE BY 8 AM CDT THIS MORNING ACROSS ALL OF THE AREA AND SHOULD CONTINUE INTO THE EARLY EVENING HOURS. GUSTS OF 50 TO 60 MPH ARE ALSO EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MOHR
2 follow-up statements
000 WWUS73 KABR 261611 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1111 AM CDT SUN OCT 26 2008 ...VERY STRONG NORTHWEST WINDS THROUGH EARLY EVENING... .STRONG AND COLD HIGH PRESSURE WILL CONTINUE TO FLOW SOUTH INTO THE REGION THROUGH THE NEXT 12 TO 24 HOURS. THUS STRONG NORTHWEST WINDS ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS ACROSS MOST OF THE REGION. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-270100- /O.CON.KABR.HW.W.0001.000000T0000Z-081027T0100Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1111 AM CDT SUN OCT 26 2008 /1011 AM MDT SUN OCT 26 2008/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. VERY STRONG NORTHWEST WINDS OF 35 TO 50 MPH WILL CONTINUE ACROSS THE REGION THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. EVEN HIGHER GUSTS ARE LIKELY. THE GOOD NEWS IS THE WINDS SHOULD RELAX BY MID EVENING AS THE SUN BEGINS TO SET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ TDK
000 WWUS73 KABR 270002 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 702 PM CDT SUN OCT 26 2008 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-270115- /O.CAN.KABR.HW.W.0001.000000T0000Z-081027T0100Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 702 PM CDT SUN OCT 26 2008 /602 PM MDT SUN OCT 26 2008/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE BEGINNING TO DIMINISH AND WILL CONTINUE TO DO SO THROUGH THE REMAINDER OF THE EVENING HOURS. NORTHWEST WINDS OF 20 TO 30 MPH WITH A FEW OCCASIONAL HIGHER GUSTS ARE STILL EXPECTED THROUGH AROUND MIDNIGHT...THEN THE WIND SPEEDS WILL DIMINISH INTO THE 10 TO 20 MPH RANGE. $$ PARKIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Oct 26, 3:42 AM CDT, 9 minutes earlier.
Area forecast discussion, Oct 26, 3:42 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
342 AM CDT SUN OCT 26 2008
.SHORT TERM...TODAY THROUGH TUESDAY
EVERYTHING CONTINUES TO COME TOGETHER FOR THE LIKELIHOOD OF A HIGH
WIND EVENT ACROSS ALL OF THE CWA FOR TODAY INTO EARLY EVENING.
WINDS ACROSS THE CWA EARLY THIS MORNING WERE ALREADY IN THE 20 TO
40 MPH RANGE. VAD WINDS ACROSS THE REGION WERE SHOWING 50 TO 70
KNOT WINDS OFF THE SURFACE. ALL MODEL SOUNDINGS POINT TO THE
LAPSE RATES STEEPENING UP QUICKLY THIS MORNING AS COLDER AIR MOVES
IN FROM THE NORTHWEST. THEY ALSO SHOW A DEEP MIXING LAYER
DEVELOPING THROUGH THE MID MORNING HOURS WITH 35 TO 55 KNOT WINDS
THROUGHOUT THIS MIXED LAYER. ALONG WITH THIS...THE SURFACE
PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN UP ACROSS THE CWA
THROUGH THE MORNING. GUIDANCE FOR ALL SITES ACROSS THE AREA SHOWS
SUSTAINED WINDS IN THE 33 TO 37 KNOT RANGE. THUS BASED ON ALL OF
THIS...WILL UPGRADE HIGH WIND WATCH TO A HIGH WIND WARNING FOR
THE ENTIRE CWA FROM 10Z TO 01Z. OTHERWISE OUTSIDE OF THE WINDS
TODAY IT WILL BE MUCH COLDER. TEMPERATURES EARLY THIS MORNING
HAVE NOT FALLEN OFF MUCH WITH ONGOING MIXING. EXPECT THE HIGHS FOR
THE DAY TO BE THIS MORNING WITH NEARLY STEADY TEMPERATURES THROUGH
THE REST OF THE DAY. ALSO FOR TODAY...SOUNDINGS INDICATE MIXED
LAYER CLOUDS DEVELOPING. A SHORT WAVE TROUGH DROPPING SOUTHEAST
FROM CANADA THIS MORNING AND ACROSS THE CWA WILL BRING SOME CLOUD
COVER WITH IT. THERE MAY ALSO BE SOME ISOLD -RA/-SN TODAY IN THE
CWA. WILL LEAVE IT OUT FOR NOW.
FOR TONIGHT...THE WINDS WILL DROP OFF...THE SKIES WILL CLEAR AND
THE TEMPERATURES WILL FALL INTO THE TEENS ACROSS MUCH OF THE AREA.
IT WILL FEEL PRETTY COLD WITH FALLING TEMPERATURES AND WINDS
STAYING UP. THE STRONG HIGH PRESSURE AREA OUT WEST ON MONDAY
MORNING WILL SLIDE SLOWLY EAST THROUGH MONDAY NIGHT. EXPECT
ANOTHER MUCH BELOW NORMAL TEMPERATURE DAY ACROSS THE CWA ON MONDAY
DESPITE ALL OF THE SUNSHINE AS 85H TEMPERATURES REMAIN IN THE -2C
TO -10C RANGE. MONDAY NIGHTS LOWS WILL BE TRICKY AS WAA RETURNS
BEHIND THE EXITING SURFACE HIGH PRESSURE AREA. BELIEVE WITH THE COOL
HIGHS ON MONDAY AND THE SURFACE INVERSION FORMING QUICKLY MONDAY
EVENING...MOST OF THE WARM AIR WILL REMAIN ABOVE THE SURFACE.
THUS...WITH THE WINDS BECOMING LIGHT SOUTH...EXPECT TEMPERATURES
TO FALL INTO THE TEENS ON MONDAY NIGHT. LOWERED THE TEMPERATURES
FOR MONDAY NIGHT BUT NOT QUITE AS FAR AS GUIDANCE WAS SHOWING WITH
LOWS IN THE SINGLE DIGITS FOR SEVERAL LOCATIONS BY TUESDAY
MORNING. IT WILL BE A MUCH WARMER DAY ON TUESDAY AS SOUTH TO
SOUTHWEST WINDS BRING IN WARMER AIR WITH ABUNDANT SUNSHINE AS THE
MODELS SHOW LOW MEAN RH OVER THE AREA.
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
UPPER LEVEL RIDGING WILL MOVE ACROSS THE NORTHERN PLAINS TUESDAY
NIGHT THROUGH WEDNESDAY AFTERNOON BRINGING DRY CONDITIONS AND
RATHER MILD TEMPS FOR THIS TIME OF YEAR. MODELS STILL SHOWING 850
MB TEMPS IN THE TEENS WHICH SHOULD ALLOW SURFACE TEMPERATURES TO
REACH THE 60S IN MANY LOCATIONS ON WEDNESDAY...EVEN INTO THURSDAY.
MODELS ALSO SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS THE AREA
LATE WEDNESDAY NIGHT AND THROUGH THE FIRST PART OF THURSDAY.
ATMOSPHERE LOOKS VERY DRY AS THIS WAVE MOVES THROUGH AND VERY
LITTLE DYNAMICS ASSOCIATED WITH IT SO WILL MAINTAIN A DRY
FORECAST. IT APPEARS A SHOT OF COOLER AIR WILL MOVE SOUTH INTO THE
REGION ON FRIDAY AND SATURDAY AS HIGH PRESSURE SLIDES SOUTH FROM
CANADA. 12Z EC RUN HAS BEEN ABOUT 24 HOURS LATER THAN THE GFS IN
REGARDS TO ITS TRACK SOUTH INTO MINNESOTA. NOW THE 00Z EC IS MORE
IN LINE WITH THE 00Z GFS AND BRINGS THE SURFACE HIGH INTO THE
ARROWHEAD OF MINNESOTA REGION AT ROUGHLY THE SAME TIME.
&&
.AVIATION...
VFR CONDITIONS WILL PERSIST TODAY AT ALL TAF SITES WITH SCT TO
SOMETIMES BKN CIGS GENERALLY IN THE 6000 TO 15000 FT RANGE. THE
BIG STORY WILL BE THE STRONG WINDS. SFC WINDS WILL INCREASE
THROUGHOUT THE DAY AND PEAK BY LATE MORNING AND THROUGH MID TO
LATE AFTERNOON. SUSTAINED SFC WIND SPEEDS WILL RANGE FROM 25 TO 35
KNOTS WITH GUSTS OVER 45 OR PERHAPS 50 KNOTS AT TIMES. WINDS IN
THE FIRST SEVERAL THOUSAND FEET FROM THE SFC WILL ALSO BE STRONG
AND RANGE FROM 40 TO 60 KNOTS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-CORSON-DAY-DEUEL-
DEWEY-EDMUNDS-FAULK-GRANT-HAMLIN-HAND-HUGHES-HYDE-JONES-
LYMAN-MARSHALL-MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-SULLY-
WALWORTH.
MN...HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR BIG STONE-
TRAVERSE.
&&
SHORT TERM...MOHR
LONG TERM...TMT
AVIATION...TMT
WEATHER.GOV/ABERDEENHazardous weather outlook, Oct 25, 11:59 AM CDT, 15 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 1159 AM CDT SAT OCT 25 2008 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261700- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 1159 AM CDT SAT OCT 25 2008 /1059 AM MDT SAT OCT 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON...THERE WILL BE VERY HIGH FIRE DANGER ACROSS CORSON COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH IS IN EFFECT FROM 4 AM CDT SUNDAY TO 1 AM CDT MONDAY FOR THE POTENTIAL OF NORTHWEST WINDS INCREASING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
Nearby
High Wind Warnings in South Dakota, 2008High Wind Warnings in Minnesota, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.